Skip to product information
1 of 22

R & E Tinkerbells Little Boutique

Calpol Infant Original Suspension Paracetamol (1 x 100ml)

Calpol Infant Original Suspension Paracetamol (1 x 100ml)

Regular price £5.42 GBP
Regular price £3.39 GBP Sale price £5.42 GBP
Sale Sold out
Shipping calculated at checkout.
Size
Style Name

Product Description

- Pain & Fever Relief - Strawberry Flavour - 2+ Months - Used for the relief of: Fever (raised temperature), Post-immunisation fever, Cold & flu symptoms, Teething, Headache, Sore throat, Earache, Other aches & Pains CALPOL Infant Original 120mg/5ml Oral Suspension 100ml is a strawberry flavoured syrup that provides soothing relief from fever (raised temperature), post-immunisation fever, cold and flu symptoms, teething, headache, sore throat, earache, and other aches and pains.

Ingredients

Active ingredient: Paracetamol 120 mg per 5 ml. Other ingredients: Sucrose, Sorbitol Liquid (Non Crystallising) (E420), Glycerol, Xanthan Gum,Microcrystalline cellulose and carmellose sodium, Polysorbate 80, Acesulfame Potassium, Propyl Parahydroxybenzoate (E216), Ethyl Parahydroxybenzoate (E214), Strawberry Flavour 500018E (containing propylene glycol (E1520)), Methyl Parahydroxybenzoate (E218), Carmoisine (E122) and Purified water.

Safety Warning

Do not store above 25°C. Store in the original container. KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. Min Age Limit (Advisory): 2 Months

Manufacturer Contact Information

Johnson & Johnson Limited, 50-100 Holmers Farm Way, High Wycombe HP12 4DP

  • This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
  • Tough on pain but gentle on little tummies
  • Gets to work on fever in 15 minutes
  • Pain and fever relief
  • Contains paracetamol; for pain and fever; always read the label; can be used in infants from 2 months old (weighing over 4 kg and not premature)
View full details